Biorthogonal systems and bases in Banach space (Preliminary note)

Jiří Vaníček

Commentationes Mathematicae Universitatis Carolinae (1960)

  • Volume: 001, Issue: 4, page 22-27
  • ISSN: 0010-2628

How to cite

top

Vaníček, Jiří. "Biorthogonal systems and bases in Banach space (Preliminary note)." Commentationes Mathematicae Universitatis Carolinae 001.4 (1960): 22-27. <http://eudml.org/doc/16018>.

@article{Vaníček1960,
author = {Vaníček, Jiří},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {4},
pages = {22-27},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Biorthogonal systems and bases in Banach space (Preliminary note)},
url = {http://eudml.org/doc/16018},
volume = {001},
year = {1960},
}

TY - JOUR
AU - Vaníček, Jiří
TI - Biorthogonal systems and bases in Banach space (Preliminary note)
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1960
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 001
IS - 4
SP - 22
EP - 27
LA - eng
UR - http://eudml.org/doc/16018
ER -

References

top
  1. ARSOVE M. G., EDWARDS R. E., Generalized bases in topological linear spaces, Studia Math. 19 (1960), 95-113. (1960) Zbl0091.27604MR0115068
  2. BESSAGA C., PELCZYŇSKI A., On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. (1958) MR0115069
  3. BESSAGA C., PELCZYŇSKI A., On generalization of results of R. C. James concerning absolute basis in Banach spaces, Studia Math. 17 (1958), 165-174. (1958) MR0115071
  4. BURBAKI N., Espaces vectoriels topologiques, Ch I, II, Paris 1953. (1953) 
  5. BURBAKI N., Espaces vectoriels topologiques, Ch III-V, Paris 1953. (1953) 
  6. DAY M. M., Normed linear spaces, Berlin - Göttingen - Heidelburg 1958. (1958) Zbl0082.10603MR0145316
  7. FOGUEL S. R., Biorthogonal systems in Banach spaces, Pacific J. of Math. 7 (1957), 1065-1072. (1957) Zbl0085.32201MR0100783
  8. GELBAUM B. R., Expansion in Banach spaces, Duke Math. J. 17 (1950), 187-196. (1950) MR0035396
  9. JAMES R. C., Bases and reflexivity in Banach spaces, Annals of Math. 52 (1950), 518. (1950) MR0039915
  10. KARLIN S., Bases in Banach spaces, Duke Math. J. 15 (1948), 971. (1948) Zbl0032.03102MR0029103
  11. KOZLOV B. J., On generalization of the concept of bases, DAN 47 (1948). (1948) 
  12. SCHAUDER J., Zur Theorie stetiger Abbildungen in Funktional Räumen, Math. Z. 26 (1927), 47-65. (1927) MR1544841
  13. VANÍČEK J., VANÍČKOVÁ H., The space of holomorphic functions, (Czech with an English summary), Čas. pěst. mat. - sent to press. 
  14. VANÍČEK J., Biorthogonal systems in Banach space, (Czech with an English summary), Acta facult. Rerum Natur. Univ. Comenianae - sent to press. 
  15. VANÍČEK J., Biorthogonal systems and limit methods, (Czech with an English summary), Čas. pěst. mat. - sent to press. 
  16. VANÍČEK J., Approximating sequences in Banach space 
  17. VANÍČEK J., On the embedding to the space of holomorphic functions, Being prepared for Czech. Math. J. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.